# SDR FDEA201010063956

- Difficulty date: October 6, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX13661
- Condition: Corroded
- Location: Bs 550-670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE BL 0 BS 550 - BS 670.  REMOVED DAMAGED SEAT TRACK SECTION, FABRICATED NEW SEAT TRACK SECTION & INSTALLED SEAT TRACK IAW SRM 51-30-2 AND SRM 53-10-5 FIG 1.
